# SDR ASOA2014082211133

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 35,339 hours, 32,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX ENTRY FLOOR LEVEL EMERGENCY FLOOD LIGHT ASSY DAMAGED.  R & R PAX ENTRY FLOOR LEVEL EMERGENCY LIGHT ASSY IAW AMM 33-51-19.  OPS CHECK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME.
